Can My Buzzing/Humming/Vibrating Tinnitus Still Stop? I Feel Like I'm Going Crazy

Discussion in 'Support' started by Kriszti, Oct 22, 2019.

    1. AUTHOR
      AUTHOR
      Kriszti

      Kriszti Member Benefactor

      Tinnitus Since:
      2016/2017/2019
      Cause of Tinnitus:
      Unknown
      Yep, it went down. It's hard to tell though, because my tinnitus still fluctuates a lot, but it is definitely quieter than the week after the MRI.
       
      • Like Like x 1
      • Winner Winner x 1
    2. Audiophile_bg
      Furious

      Audiophile_bg Member

      Tinnitus Since:
      08/2018
      Cause of Tinnitus:
      Olanzapine/MRI
      Good for you. My MRI completely destroyed my hearing.
       
    3. AUTHOR
      AUTHOR
      Kriszti

      Kriszti Member Benefactor

      Tinnitus Since:
      2016/2017/2019
      Cause of Tinnitus:
      Unknown
      I'm really sorry for that. I know, a lot of people here are victims of MRI causing a permanent spike or the tinnitus onset, while others are not so seriously affected. It would be nice if doctors were aware of the risk and don't just shrug it off as a nuisance or overworrying. I'm not planning to go near an MRI anytime soon...
       
    4. Audiophile_bg
      Furious

      Audiophile_bg Member

      Tinnitus Since:
      08/2018
      Cause of Tinnitus:
      Olanzapine/MRI
      I knew I shouldn't have gone, my doctor said she wouldn't treat my palatal myoclonus without going to an MRI. So I had to go, but I knew in my gut it would be a disaster.
       
      • Hug Hug x 1
    5. AUTHOR
      AUTHOR
      Kriszti

      Kriszti Member Benefactor

      Tinnitus Since:
      2016/2017/2019
      Cause of Tinnitus:
      Unknown
      Well, the hum from hell is back since last night. I kind of expected its recurrence, but I'm still very sad. I'm trying to remain calm and hope that it's going away as well.

      The characteristics of the sound are a bit different, it's more humming like than the washing-mashing engine type I had in the fall. Again, out of the blue. What I recall, just like last time, I had very minor clogged feeling in the opposite ear. Acting similar. Stops if I talk, if somebody else talks to me, but every pause I hear it again; if I put my finger in the ear, doesn't stop with plugging the ear, ceases when covering my ear tightly. For a little time it also stops if I cover my right ear. Stops when I yawn, swallow or take a deep breath.

      Much louder than my bilateral tinnitus's baseline, but it's not as bas as in October.

      I just hope that I won't reach the state I was in then...
      Today, I'm trying Clonezapam... Insomnia has been with me since this whole ordeal started, so I hope that I won't be back to step 1.
       
      • Hug Hug x 1
    6. James1977
      No Mood

      James1977 Member

      Tinnitus Since:
      01/19/2015
      Cause of Tinnitus:
      IMAX Movie
      As we talked, it has really helped me with sleep. I tried to back off, but had to resume as my sleep got bad again. It also helped with some of the anxiety when the tinnitus gets loud. At this point in my life, I find it is a necessary evil. I'm doing better at .5 down from 1 mg. Hope it helps you.
       
    7. AUTHOR
      AUTHOR
      Kriszti

      Kriszti Member Benefactor

      Tinnitus Since:
      2016/2017/2019
      Cause of Tinnitus:
      Unknown
      Thank you. I hope so. I only have one tablet which I got from a friend, I wanted to keep it as a last resort, but I remember the first weeks with the low hum, and I don't want that again...

      I hope that you will be keeping doing good. So many necessary evils with this condition.

      I'm very cautious about benzos, but I don't think that I will be able to do again the first 2-3 weeks of my tinnitus unmedicated even though right now it's not as bad as it used to be.
       
      • Like Like x 1
    8. AUTHOR
      AUTHOR
      Kriszti

      Kriszti Member Benefactor

      Tinnitus Since:
      2016/2017/2019
      Cause of Tinnitus:
      Unknown
      Update:
      (Don't worry, I'm not gonna talk about all my days :))

      I took half the pill of Clonazepam. It did not make my sleep awesome, but I could sleep some, so I was not up all night as I had feared.

      My bilateral tinnitus is unchanged, but the low hum is in remission, barely audible. I'm not happy or overjoyed, because this happened last fall as well, and came back, so we'll see.
       

Share This Page

Loading...